Main Subjects = General topology
Number of Articles: 19
1. $\gamma_{_\mu}$-Lindel\"{o}f generalized topological spaces

Volume 08, Issue 04, Autumn 2019, Pages 257-263

B. Roy; T. Noiri


2. Some topological properties of fuzzy strong b-metric spaces

Volume 08, Issue 02, Spring 2019, Pages 127-131

T. Oner


3. On $\beta-$topological vector spaces

Volume 08, Issue 01, Winter 2019, Pages 63-70

S. Sharma; M. Ram


4. On some forms of e*-irresoluteness

Volume 08, Issue 01, Winter 2019, Pages 25-39

M. Ozkoc; K. Sarıkaya Atasever


5. Algebraic distance in algebraic cone metric spaces and its properties

Volume 07, Issue 04, Autumn 2018, Pages 273-280

K. Fallahi; G. Soleimani Rad


6. Preclosure operator and its applications in general topology

Volume 07, Issue 01, Winter 2018, Pages 1-9

A. A. Nasef; S. Jafari; M. Caldas; R. M. Latif; A. A. Azzam


7. On characterizations of weakly $e$-irresolute functions

Volume 07, Issue 01, Winter 2018, Pages 11-19

M. Ozkoc; T. Yilmaz


8. Fuzzy $\bigwedge_{e}$ Sets and Continuity in Fuzzy Topological spaces

Volume 06, Issue 02, Spring 2017, Pages 125-134

A. Vadivel; B. Vijayalakshmi


9. Preorder Relators and Generalized Topologies

Volume 05, Issue 04, Autumn 2016, Pages 271-277

H. Arianpoor


10. Connected and Hyperconnected Generalized Topological Spaces

Volume 05, Issue 04, Autumn 2016, Pages 229-234

I. Basdouri; R. Messaoud; A. Missaoui


11. Some topological operators via grills

Volume 05, Issue 03, Summer 2016, Pages 199-204

A. A. Nasef; A. Azzam


12. On weakly eR-open functions

Volume 05, Issue 03, Summer 2016, Pages 145-153

M. Ozkoc; B. S. Ayhan


13. On Baer type criterion for $C$-dense‎, ‎$C$-closed and quasi injectivity

Volume 05, Issue 02, Spring 2016, Pages 105-109

H. Barzegar; H. Arianpoor


14. Subcategories of topological algebras

Volume 05, Issue 01, Winter 2016, Pages 15-28

V. L. Gompa


15. F-Closedness in Bitopological Spaces

Volume 05, Issue 01, Winter 2016, Pages 47-53

A. A. Nasef; A. Azzam


16. Generalized superconnectedness

Volume 04, Issue 04, Autumn 2015, Pages 267-273

E. Bouassida; B. Ghanmi; R. Messaoud; A. Missaoui


17. On fuzzy soft connected topological spaces

Volume 04, Issue 03, Summer 2015, Pages 229-240

S. Karataş; B. Kılıccedil; M. Tellioğlu


18. s-Topological vector spaces

Volume 04, Issue 02, Spring 2015, Pages 153-158

M. Khan; S. Azam; S. Bosan


19. Soft regular generalized b-closed sets in soft topological spaces

Volume 03, Issue 04, Autumn 2014, Pages 196-204

S. M. Al-Salem